BibTeX record journals/jcam/SpeleersM15

download as .bib file

@article{DBLP:journals/jcam/SpeleersM15,
  author    = {Hendrik Speleers and
               Carla Manni},
  title     = {Optimizing domain parameterization in isogeometric analysis based
               on Powell-Sabin splines},
  journal   = {J. Computational Applied Mathematics},
  volume    = {289},
  pages     = {68--86},
  year      = {2015},
  url       = {https://doi.org/10.1016/j.cam.2015.03.024},
  doi       = {10.1016/j.cam.2015.03.024},
  timestamp = {Tue, 06 Jun 2017 22:21:04 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jcam/SpeleersM15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics